# SDR AALA20170907004

- Difficulty date: September 7, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 14,846 hours, 5,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT PROXIMITY LIGHT AT THE G2 GALLEY AISLE WALL IS DAMAGED. REMOVED AND REPLACED LIGHT PER AMM 33-51-14. OPERATIONAL CHECK GOOD.
